There is something wrong with me. I went to the hospital a few months back after a long weekend of drinking and smoking cigs an weed and this is when it started. They said it was dehydration, alcohol abuse and might have been a little bit of caffeine overdose from redbull an vodkas and coffee. I quit drinking for for 2 weeks after that and then went to a wedding where i drank for the first time. The next day i woke up feeling fine went to breakfast and then boom the same effects from the dehydration happened and i felt like i had to go back to the hospital (turns out i think it was a panic attack which i have never had before). I have had several panic attacks since then but im just learning to cope with them and im hoping they will go away one day. They are not the issue at hand though.
I went to the Dr. and got a full physical, blood work, ekg, heart monitor for 24 hours the works and they said i am a perfectly healthy 26 year old male.
The problem I have been having is everyday now i just dont feel healthy. I always off and on feel really lightheaded. I will get surges of adrenaline it feels like (kind of like your heart dropping when your suddenly scared). Its hard to explain but i havent felt comfortable and healthy in a long time. I dont eat horribly but not the best. I smoke cigarettes and weed and drink 2 or 3 times a week (sometimes a little in excess). If i do drink in excess i will get the most insane hangovers where i am on the brink of a panic attack and want to go to the hospital. I dont know what it is if its anxiety or what. Has anyone had the same problems and maybe beat it? It sucks not feeling normal and now that im 26 i dont have health insurance anymore and am lost. I know a simple solution would be stop drinking and smoking you idiot... but i think a lot of it might be in my head? I would just like some insight.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?